# SDR SWAA2016032850245

- Difficulty date: February 16, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 75,252 hours, 63,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FRAME CRACKED AT BS 500C, BETWEEN STRINGER 20L - 21L.  REPAIRED FRAME IAW SRM.
